# SDR R61A201407100861

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 25,987 hours, 19,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Worn
- Location: Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO ARM THE R2 DOOR, THE F/A REPORTED THAT THE ARMING LEVER STOPPED.   F/A OPENED DOOR TO TRY AGAIN WHEN THE SLIDE PARTIALLY DEPLOYED. MAINTENANCE INSPECTED, R & R THE SLIDE AND ARM/DISARM CABLE IAW AMM.  ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
